On the Output Controllability of Positive Discrete Linear Delay Systems
Mouhcine Naim,
Fouad Lahmidi,
Abdelwahed Namir and
Mostafa Rachik
Abstract and Applied Analysis, 2017, vol. 2017, 1-12
Abstract:
Necessary and sufficient conditions for output reachability and null output controllability of positive linear discrete systems with delays in state, input, and output are established. It is also shown that output reachability and null output controllability together imply output controllability.
Date: 2017
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2017/3651271.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2017/3651271.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:3651271
DOI: 10.1155/2017/3651271
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().